# SDR PLGA970511B

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346BE
- Make and model: Saab SF340A
- Aircraft serial: 340A150
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dim Controller
- Condition: Malfunctioned
- Location: Nlg Light
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

BGR - FLT 4481 - WHILE ON SHORT FINAL, THE NOSE LANDING GEAR GREEN LIGHT EXTINGUISHED.  CREW PERFORMED A MISSED APPROACH.  WHILE ON GO AROUND THE CREW SELECTED BRIGHT MODE ON GEAR INDICATION LIGHT.  THE GREEN DOWN LIGHT ILLUMINATED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND DIM CONTROL OF INDICATION LIGHT AT FAULT.  SYSTEM WAS DEFERRED AND AIRCRAFT RETURNED TO SERVICE.  (M)
